# SDR 9800007

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3957174503
- Condition: Corroded
- Location: Bs 1153
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE VENTRAL STAIR DOOR JAMB FITTING ON THE RT SIDE AT STA 1153 CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-1, 51-30-2, AND 51-30-5.
